RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1989, Volume 25, Number 11, Pages 1856–1862 (Mi de6995)  

This article is cited in 1 scientific paper (total in 1 paper)

Ordinary Differential Equations

Solution of a problem of the center “in the large” for a general quadratic differential system

Bularas Drissa, N. I. Vulpeb, K. S. Sibirskiib

a Université d'Alger I
b Mathematics Institute, Computer Center, Academy of Sciences of the Moldavian SSR

Full text: PDF file (791 kB)

English version:
Differential Equations, 1989, 25:11, 1294–1299

Bibliographic databases:
UDC: 517.925
Received: 21.11.1988

Citation: Bularas Driss, N. I. Vulpe, K. S. Sibirskii, “Solution of a problem of the center “in the large” for a general quadratic differential system”, Differ. Uravn., 25:11 (1989), 1856–1862; Differ. Equ., 25:11 (1989), 1294–1299

Citation in format AMSBIB
\Bibitem{BulVulSib89}
\by Bularas~Driss, N.~I.~Vulpe, K.~S.~Sibirskii
\paper Solution of a problem of the center ``in the large'' for a general quadratic differential system
\jour Differ. Uravn.
\yr 1989
\vol 25
\issue 11
\pages 1856--1862
\mathnet{http://mi.mathnet.ru/de6995}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1034089}
\transl
\jour Differ. Equ.
\yr 1989
\vol 25
\issue 11
\pages 1294--1299


Linking options:
  • http://mi.mathnet.ru/eng/de6995
  • http://mi.mathnet.ru/eng/de/v25/i11/p1856

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Dana Schlomiuk, “New developments based on the mathematical legacy of C. S. Sibirschi”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2013, no. 1, 3–10  mathnet  mathscinet
  • Number of views:
    This page:82
    Full text:39

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020